# SDR SWAA2024020848799

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 80,657 hours, 47,946 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Smoke
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN RUBBER SMELL DURING CRUISE ROWS 7-11. NO SMOKE NOTED BY FAS. TURNED R PACK OFF AND SMELL WENT AWAY.<[01] COMPLIED WITH CONDITIONAL INSPECTION OF SMOKE OR FUMES IN THE CABIN IN REFERENCE TO AMM 05-51-56. REFERENCE LOG PAGE 2665117 FOR R&R RECIRC FAN
